# SDR ASOA2015081913706

- Difficulty date: August 19, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 19,515 hours, 12,524 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Corroded
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MOUNTING ANGLE FOR PANEL 141ALF AT FS 280.  BEYOND ALLOWABLE LIMITS IAW SRM 53-00-00-101-001-A01.  REPLACED MOUNT ANGLE.
